# SDR TRBA2010072

- Difficulty date: July 5, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- Aircraft time: 21,200 hours, 24,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3012701
- Part serial: 0377
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR GROUND ILLUMINATION EMERGENCY LIGHT INOP. R & R AIRSTAIR GROUND ILLUMINATION EMERGENCY LIGHT ASSY IAW JIC 33-51-21. OPS CHECK GOOD.
